# SDR AALA202303229579

- Difficulty date: March 14, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,844 hours, 25,277 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: 6036810
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  CORROSION ON AFT PASSENGER CABIN FLOORBEAM T CHORD LOCATED AT BS 947.5 AND LBL 5. REPAIRED FLOOR BEAM T CHORD PER SRM 53-70-51-2R-5.
